RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 3, Pages 375–382 (Mi mz8224)  

This article is cited in 2 scientific papers (total in 2 papers)

Bases of a free Lie algebra

G. P. Kykin

Omsk State University

Full text: PDF file (551 kB)

English version:
Mathematical Notes, 1978, 24:3, 700–704

Bibliographic databases:

UDC: 519.48
Received: 14.10.1977

Citation: G. P. Kykin, “Bases of a free Lie algebra”, Mat. Zametki, 24:3 (1978), 375–382; Math. Notes, 24:3 (1978), 700–704

Citation in format AMSBIB
\Bibitem{Kuk78}
\by G.~P.~Kykin
\paper Bases of a~free Lie algebra
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 3
\pages 375--382
\mathnet{http://mi.mathnet.ru/mz8224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=511640}
\zmath{https://zbmath.org/?q=an:0404.17013}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 3
\pages 700--704
\crossref{https://doi.org/10.1007/BF01097760}


Linking options:
  • http://mi.mathnet.ru/eng/mz8224
  • http://mi.mathnet.ru/eng/mz/v24/i3/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bartholdi, L, “Lie algebras and growth in branch groups”, Pacific Journal of Mathematics, 218:2 (2005), 241  crossref  isi
    2. E. S. Chibrikov, “The Right-Normed Basis for a Free Lie Superalgebra and Lyndon–Shirshov Words”, Algebra and Logic, 45:4 (2006), 261–276  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:177
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020